MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00002281-199811000-00003

Медицинская библиотека · Current opinion in rheumatology · 1998

Drugs and toxins associated with myopathies.

Pascuzzi R M

СтатьяОбзорПеревод в очереди

Аннотация

Drug-induced muscle dysfunction represents a significant and perhaps increasing subset of neuromuscular disorders that face the clinician. Whereas severe symptoms of proximal weakness and elevated muscle enzymes in an uncomplicated patient taking a single medication may lead to straightforward diagnosis, the tendency for patients with multisystem disease, on multiple medications, with multiple potential causes for weakness makes the diagnosis of toxic myopathy challenging. Furthermore, many toxic myopathies are characterized by nonspecific clinical and laboratory findings, ultimately requiring a trial of drug discontinuation in order to clarify the diagnosis. This review summarizes recent observations with regard to toxic effects on neuromuscular transmission and toxic myopathies.

Для цитирования: Pascuzzi R M. Drugs and toxins associated with myopathies.. Current opinion in rheumatology. 1998. DOI: 10.1097/00002281-199811000-00003.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.